Thunderstorm Wind, Winnebago
- When
- June 25, 3:45 PM CST
- Where
- Winnebago County, Oshkosh
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 44.017, -88.550
Thunderstorms developed across Wisconsin in unstable air ahead of an approaching cold front. ).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
Thunderstorms developed across Wisconsin in unstable air ahead of an approaching cold front. One of the storms produced winds that downed trees and power lines in Oshkosh (Winnebago co.).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 25, 2:30 PM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CDT WED JUN 25 2003 FORECAST FOCUS ON SEVERE WEATHER TONIGHT. UNDER SEVERE THUNDERSTORM WATCH UNTIL 7 PM FOR EASTERN TWO-THIRDS OF THE CWA. NO TIME FOR A DISCUSSION TODAY. NO REAL CHANGE TO THE EXTENDED FORECAST. ONLY CHANGE WAS TO THURSDAY AS POPS WERE LOWERED DUE TO THE SYSTEM PULLING OUT BY MORNING. .GRB...NONE. KURIMSKI WWW.CRH.NOAA.GOV/GRB
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261800- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 100 PM CDT WED JUN 25 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT OVER ALL OF NORTHEAST WISCONSIN. DAMAGING WINDS AND LARGE HAIL APPEAR TO BE THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT. TE WWW.CRH.NOAA.GOV/GRB
The Green Bay radar (KGRB), 64 km away, was scanning. The volume nearest the first event began at 21:44 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2003Every state in 2003This day in weather historyWarnings in Wisconsin, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5366756.